# SDR 2008UALA03188

- Difficulty date: June 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 25,169 hours, 3,241 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7093101
- Condition: Worn
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUTER INSULATION ON HYD PRESS HOSE BURNED THROUGH TO STAINLESS BRAIDED LAYER.  *S/D*  FOUND HYDRAULIC LINE FRAYED.  REPLACED PRESSURE HYDRAULIC LINE, NO LEAKS FOUND.  AC OK FOR SERVICE.
